# SDR DALA2015030501898

- Difficulty date: March 4, 2015
- Submitted: March 5, 2015
- Operation: Air carrier
- Aircraft: N707TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27625
- Aircraft time: 64,018 hours, 18,670 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 1190
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CUSP WEB CORRODED AT APPROXIMATELY FS 1190, RBL 61, NEAR S-17R.  REMOVED CORROSION AND FOUND OUT OF LIMITS.  FABRICATED NEW REPAIR AND INSTALLED IAW SRM.
